Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Experiencing light headedness, nausea and chills, after stent placed, due to heart attack. Are the symptoms due to medication?

I am a 39 year old male, low blood pressure, low cholesterol levels, extremely active ( run 10 miles a day for the past two years). Had a drug coated stent placed 12 days ago after a heart attack. On a drug regime of aspirin, placid, lopressor, and Lipitor . Recently started experiencing lightheadedness , shortness of breath while climbing stairs, nausea, and chills. Is this a normal side effect of the medications?
Asked On : Tue, 1 Jan 2013
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiac Surgeon 's  Response
Yes. Common side effects. Aspirin can cause gastritis and nausea. Lopressor can cause lightheadedness. You will feel better in the coming days as the body gets adjusted.
Answered: Sat, 19 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor